Ilya Shapiro
Ilya Shapiro
Verified email at uwindsor.ca - Homepage
Title
Cited by
Cited by
Year
Twisted de Rham cohomology, homological definition of the integral and “Physics over a ring”
A Schwarz, I Shapiro
Nuclear Physics B 809 (3), 547-560, 2009
262009
Cyclic homology for Hom-associative algebras
M Hassanzadeh, I Shapiro, S Sütlü
Journal of Geometry and Physics 98, 40-56, 2015
192015
Frobenius map for quintic threefolds
I Shapiro
International Mathematics Research Notices 2009 (13), 2519-2545, 2009
112009
Locally compact abelian groups with symplectic self-duality
A Prasad, I Shapiro, MK Vemuri
Advances in Mathematics 225 (5), 2429-2454, 2010
92010
Supergeometry and arithmetic geometry
A Schwarz, I Shapiro
Nuclear Physics B 756 (3), 207-218, 2006
92006
Monoidal categories, 2-traces, and cyclic cohomology
M Hassanzadeh, M Khalkhali, I Shapiro
Canadian Mathematical Bulletin 62 (2), 293-312, 2019
82019
A categorical approach to cyclic cohomology of quasi-Hopf algebras and Hopf algebroids
I Kobyzev, I Shapiro
Applied Categorical Structures 27 (1), 85-109, 2019
82019
On the anti-Yetter-Drinfeld module-contramodule correspondence
I Shapiro
eprint arXiv:1704.06552, 2017
82017
Frobenius map and the p-adic gamma function
I Shapiro
Journal of Number Theory 132 (8), 1770-1779, 2012
82012
Anti-Yetter-Drinfeld modules for quasi-Hopf algebras
I Kobyzev, I Shapiro
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 14, 098, 2018
52018
Some invariance properties of cyclic cohomology with coefficients
I Shapiro
eprint arXiv:1611.01425, 2016
52016
Some remarks on Gopakumar-Vafa invariants
A Schwarz, I Shapiro
Pure Appl. Math. Q. 1, 817–826, 2005
42005
Extensions and duality
I Shapiro
arXiv preprint arXiv:1803.03572, 2018
3*2018
On the relative dual of an S1-gerbe over an orbifold
I Shapiro, X Tang, HH Tseng
Advances in Mathematics 270, 1-20, 2015
32015
Frobenius map on local Calabi–Yau manifolds
I Shapiro
Journal of Mathematical Physics 50 (2), 022302, 2009
22009
p-adic Superspaces and Frobenius
A Schwarz, I Shapiro
Communications in Mathematical Physics 282 (1), 87-113, 2008
22008
Categorified Chern character and cyclic cohomology
I Shapiro
arxiv/1904.04230, 2019
12019
The BRST reduction of the chiral Hecke algebra
I Shapiro
Advances in Mathematics 220 (6), 1657-1688, 2009
2009
Gelfand-Fuchs cohomology of invariant formal vector fields
I Shapiro, X Tang
Math. Res. Lett. 15, 129–148, 2008
2008
The system can't perform the operation now. Try again later.
Articles 1–19